# SDR REXA2013082201547

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR, RT LWR PYLON HINGE LINE FAIRING PANEL CHAFED.  R & R RT LOWER PYLON HINGE LINE FAIRING IAW SRM 51-24-16 AND 51-40-11.  GAP CHECK GOOD (NO DEFECTS NOTED) IAW AMM CH 54-12-01.
